# SDR SWAA2021040240896

- Difficulty date: January 9, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,927 hours, 12,263 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140CF HAS CORROSION AROUND EDGES / EVALUATED CORROSION ON FLOOR PANEL 140CF FROM AFT CARGO COMPARTMENT CORROSION WAS FOUND TO BE OUT OF LIMITS EXCEEDS 20' IAW B737 SRM 53-00-53-1A-1. FABRICATED FLOOR PANEL IAW B737 AMM 25-52-01-201-801 AND DWG 453A2610 REV. C.
